... told to take 1 in early morning then another around 4 or 5pm. does anyone know if this will interact with my gleevec, i asked the pharmacist and he said no but it wasnt the one i personally know. the dr seems to think its ok. does anyone have any input on this? on drugs.com it says moderate, what does that mean? good or bad? thanks, dee145
7 Aug 2010
Hi, I take Klonopin and many other meds, I have done my research like you, and some come out as severe and moderate. This means you should be aware that, in some cases , the meds might interact or not, and what you should expect and do..is for your own personal safety.
I am 41 have been on knlonopin for about 6 years, I take 8mg to 10mg divided through out the day,combined with mood stabilizers, atypical second generation antipsyachotics, seizure disorders, and some ohters and I am fine. Do not worry so much you will be ok.=
Now if your doctor prescribed it, he/she knows why.- They are trained professionals.-
Take care, still call your doc.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Chronic Myelogenous Leukemia (CML) - Anyone know of any causative evidence that military service in?
... viet nam in the 1960s ? My brother has had CML for several years and we feel it's due to exposure to something. He was in Vietnam so that ...
1 answer • 12 Nov 2009
And if so where can they be obtained?
2 answers • 22 Aug 2010
... for the rest of my life. I am in remission but I have awful shakes, anxiety or Gleevec causes tremors. Take your pick, i have been told it's ...
3 answers • 1 Apr 2011
Chronic Myelogenous Leukemia (CML) - This is dee145 and you can read my previous posts about my CML?
... and the anxiety I have. I just found out yesterday I am in full blown menopause so that adds to the mix now. What is caused from the Gleevec or ...
2 answers • 14 Jun 2011